Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Scrotal rashes, itchy, painful, skin peeling. Using hydrozole, elocon. History of chlamydia. Treatment?

i hv got scrotal rash since march 2012. it is been itchy and painful, sometimes very scaly and peeling off . i has tried hydrozole, elocon, clonea, kenacomb ointment without any improvement, all seem to make the condition worse. i had chlamydia infection in mar, but it has resolved after treatment. can someone pls tell me wt it is, and how to cure it , thx a lot
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. This is not a problem one can sort online. Especially as it has been lasting more than 5 mths! It may just be an allergic reaction to some chemicals be it underwear or detergent?! It must be viewed by a good dermatologist. If you tell me where you hail from, i would be happy to recommend one in your area. Cheers!
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor